# SDR AALA202501105506

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 42,829 hours, 18,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT COVER IS UPSIDE DOWN NEXT TO SEAT 17A. REINSTALLED EMERGENCY EXIT COVER AT 17A. PER AMM 52-22-51.
